This item still needs to be validated !
Title: Some comments on the estimation of a dependence index in bivariate extreme value statistics
Authors: Beirlant, Jan ×
Vandewalle, Björn #
Issue Date: 2002
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:60 issue:3 pages:265-278
Abstract: The estimation of a dependence index introduced in bivariate extreme value methodology by Ledford and Tawn (Biometrika 83(1) (1996) 169) is discussed. It is argued that estimators with bad bias properties are to be avoided. In this spirit we also suggest a new estimator. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science